# SDR HYIA20190226001

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: C4020653
- Aircraft time: 31,412 hours, 38,347 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Crossbeam
- Part number: 565410411
- Condition: Cracked
- Part time: 31,412 hours, 38,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE LEFT HAND CROSSOVER BEAM (P/N: 5654104-11). THIS CRACK IS IN THE AREA OF THE EXHAUST MOUNT FOR THE INBOARD EXHAUST ELBOW (APPROXIMATELY LEFT WING STATION: 87.44) THE CRACK MEASURES APPROXIMATELY 1.964 INCHES IN LENGTH. THIS BEAM WILL BE REMOVED AND REPLACED USING NEW PARTS.
